Network design via iterative rounding of setpair relaxations

Publication Type:

Journal Article

Source:

Combinatorica, Volume 26, Issue 3, p.255-275 (2006)

Last edited by on Mon, 08/27/2007 - 14:50

K-regular subgraphs of random graphs

Publication Type:

Journal Article

Source:

Random Structures and Algorithms, Volume 29, Issue 1, p.1-13 (2006)

Last edited by on Mon, 08/27/2007 - 14:47

Product representations of polynomials

Publication Type:

Journal Article

Authors:

Verstraete, J.

Source:

European Journal of Combinatorics archive, Volume 27, Issue 8, p.12 pp. (2006)

Last edited by on Mon, 08/27/2007 - 14:52

Impact of an internet based standardized communication system linking the emergency department and family physicians: an open c

Publication Type:

Journal Article

Source:

Canadian Medical Association Journal, Volume 174, Issue 3, p.313-8 (2006)

Last edited by on Mon, 08/27/2007 - 14:39

Lattice counting for deformations of convex domains

Publication Type:

Journal Article

Source:

Journal of Differential Geometry, Volume 72, p.339-352 (2006)

Last edited by on Mon, 08/27/2007 - 14:31

Eigenfunctions of quantum completely integrable systems

Publication Type:

Journal Article

Authors:

Toth, J.A.

Source:

Encylopedia of Mathematical Physics (Elsevier), Volume 2, p.148-155 (2006)

Last edited by on Mon, 08/27/2007 - 14:27

Bayesian mixture modelling in geochronology via Markov chain Monte Carlo

Publication Type:

Journal Article

Source:

Mathematical Geology, Volume 38, Issue 3, p.269-300 (2006)

Last edited by on Mon, 08/27/2007 - 14:23

A quantitative study of gene regulation involved in the immune response of anopheline mosquitoes: an application of Bayesian hi

Publication Type:

Journal Article

Source:

Journal of the American Statistical Association, Volume 101, Issue 1, p.18-19 (2006)

Last edited by on Mon, 08/27/2007 - 14:18

Cardiac tissue velocities and strain rate in the early detection of myocardial dysfunction of asymptomatic boys with Duchenne's

Publication Type:

Journal Article

Source:

Heart, Volume 92, Issue 6, p.840-842 (2006)

Last edited by on Mon, 08/27/2007 - 14:14

Bayesian analysis of quasi-life tables

Publication Type:

Journal Article

Source:

Lifetime Data Analysis, Volume 12, p.117-141 (2006)

Last edited by on Mon, 08/27/2007 - 14:10